I feel depressed and my mind feels foggy. I have heard that I should not stop the medicine completely so wonder if I should take half the pill until I can see my doctor?
In the drug information, it says to tell your doctor immediately if you have any worsening depression. It also says it may take 4 weeks before you feel the benefits of the medication.
Have you tried taking the medication before bed? This may help with your side effects. If you've made a decision with your doctor to stop the medication, a gradual decrease in dosage is recommended, so ask your doctor or pharmacist if it is okay to split the pills.
Piel no don't break this without talking with your doctor and were talking about headaches most the time for that it is taking at bedtime so you wear out the sideeffects faster or just don't notice them..this is a very common med to use in a very low dose like you are.for migraines follow the directions and touch base with your doctor i would continue to give it a try and talk to the office monday but take it at bedtime your only taking one daily for now right.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 5 answers
How long should it take for an amitriptyline dose increase to kick in & when should side effects go?
Posted 26 Nov 2011 • 1 answer
Posted 9 Dec 2011 • 2 answers
Posted 6 Feb 2013 • 1 answer
Posted 28 Feb 2016 • 1 answer